RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1750–1758 (Mi de8847)  

Partial Differential Equations

Finite-dimensional reductions in the analysis of the branching of extremals

Yu. I. Sapronov

Voronezh State University

Full text: PDF file (1588 kB)

English version:
Differential Equations, 1995, 31:10, 1721–1730

Bibliographic databases:
UDC: 517.972.5
Received: 15.05.1995

Citation: Yu. I. Sapronov, “Finite-dimensional reductions in the analysis of the branching of extremals”, Differ. Uravn., 31:10 (1995), 1750–1758; Differ. Equ., 31:10 (1995), 1721–1730

Citation in format AMSBIB
\Bibitem{Sap95}
\by Yu.~I.~Sapronov
\paper Finite-dimensional reductions in the analysis of the branching of extremals
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1750--1758
\mathnet{http://mi.mathnet.ru/de8847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433896}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1721--1730


Linking options:
  • http://mi.mathnet.ru/eng/de8847
  • http://mi.mathnet.ru/eng/de/v31/i10/p1750

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019